| Model Number |
ALLURA XPER FD20 OR TABLE |
| Medical Device Problem Code |
Positioning Failure (1158)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/06/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported to philips that the system's c-arm was unable to perform geometry movements the device was in clinical use at the time of the event.No harm to the patient or user was reported.Philips has started an investigation of this complaint.
Additional Manufacturer Narrative
Philips has investigated this complaint.According to additional information collected, the diagnostic procedure was completed by using mobile c-arm.The philips field service engineer (fse) visited system onsite and confirmed that ¿stand movement partly available¿ warning and that c-arm movement was not possible.To resolve the issue, the fse cleaned and recalibrated the bodyguard sensor.After which, the system was returned to good working order.The codes were updated based on the investigation outcome.